# SDR SWAA2024040565021

- Difficulty date: March 18, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 55,832 hours, 28,606 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947 Rbl 19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY BS 947 FRAME UPPER SURFACE AT RBL 19<[01] EVALUATE DAMAGE ON ACB FRAME BS 947; RBL 19 WL 179 FOUND TO BE OUT OF LIMIT IAW SRM 53-00-07-1A-1 STEP 4A (4) ; REMOVED AND REPLACED ACB FRAME P/N 147A1047-111 AT BS 947; LBL-28 TO RBL-28; WL 179; IAW SRM 51-40-02-0G-0 AND DWG# 147A1047;[02] VERIFIED CORRECTIVE ACTION 1;[03] COMPLETE
